# SDR FDEA201603170943

- Difficulty date: March 17, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT IN THE FUSELAGE SKIN, BETWEEN STATION 520 & 540, BETWEEN STRINGERS 24 & 25 LT SIDE.  CHECKED LIMITS OF DENT AT STATION 520 - 540, STRINGER 24L - 25L, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A DET 3.  INSTALLED DOUBLER IAW SRM 51-40-02-06 & 53-00-01-2R REPAIR 16.  CATEGORY B REPAIR.  MAJOR REPAIR.
